RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 4, Pages 258–266 (Mi timm884)  

This article is cited in 1 scientific paper (total in 1 paper)

Best approximation of periodic functions of several variables from the classes $MB^\omega_{p,\theta}$ in the uniform metric

S. A. Stasyuk

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Abstract: We obtain order estimates for the best approximation in the uniform metric of periodic functions of several variables from the classes $MB^\omega_{p,\theta}$ by trigonometric polynomials with the “indices” of harmonics from step hyperbolic crosses.

Keywords: best approximation, step hyperbolic cross, mixed smoothness, uniform metric.

Full text: PDF file (177 kB)
References: PDF file   HTML file
UDC: 517.51
Received: 14.06.2012

Citation: S. A. Stasyuk, “Best approximation of periodic functions of several variables from the classes $MB^\omega_{p,\theta}$ in the uniform metric”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 258–266

Citation in format AMSBIB
\Bibitem{Sta12}
\by S.~A.~Stasyuk
\paper Best approximation of periodic functions of several variables from the classes $MB^\omega_{p,\theta}$ in the uniform metric
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 4
\pages 258--266
\mathnet{http://mi.mathnet.ru/timm884}
\elib{http://elibrary.ru/item.asp?id=18126487}


Linking options:
  • http://mi.mathnet.ru/eng/timm884
  • http://mi.mathnet.ru/eng/timm/v18/i4/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konograi A.F., “Approximation of Classes Bp, Theta (Omega) of Periodic Functions in Several Variables by Linear Methods”, Anal. Math., 39:3 (2013), 217–233  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:263
    Full text:75
    References:45
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020